# SDR ASAA2022060938601

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,304 hours, 15,609 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 5434
- Condition: Failed
- Location: Right Ecs Bay
- Part time: 52,303 hours, 15,607 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AIR CYCLE MACHINE DOES NOT ROTATE FREELY. UNIT IS HIGH TIME. GROUNDED - YES. REMOVED RH AIR CYCLE MACHINE. EXCHANGED FITTINGS TO NEW ACM. REF B737-800 AMM 21-51-04-000-802-002. INSTALLED SERVICEABLE AIR CYCLE MACHINE OP AND LEAK CKS GOOD REF. B737-800 AMM 21-51-04.
